H. Chaté and P. Manneville, Collective Behaviors in Spatially Extended Systems with Local Interactions and Synchronous Updating, Progress of Theoretical Physics, vol.87, issue.1, pp.1-60, 1992.
DOI : 10.1143/ptp/87.1.1

K. Kaneko, Globally coupled chaos violates the law of large numbers but not the central-limit theorem, Physical Review Letters, vol.65, issue.12, pp.1391-1394, 1990.
DOI : 10.1103/PhysRevLett.65.1391

A. Pikovsky and J. Kurths, Do globally coupled maps really violate the law of large numbers?, Physical Review Letters, vol.72, issue.11, pp.1644-1646, 1994.
DOI : 10.1103/PhysRevLett.72.1644

K. Kaneko, Remarks on the mean field dynamics of networks of chaotic elements, Physica D: Nonlinear Phenomena, vol.86, issue.1-2, pp.158-170, 1995.
DOI : 10.1016/0167-2789(95)00097-N

V. Hakim and W. J. Rappel, Dynamics of the globally coupled complex Ginzburg-Landau equation, Physical Review A, vol.46, issue.12, pp.7347-7350, 1992.
DOI : 10.1103/PhysRevA.46.R7347

N. Nakagawa and Y. Kuramoto, Collective Chaos in a Population of Globally Coupled Oscillators, Progress of Theoretical Physics, vol.89, issue.2, pp.313-323, 1993.
DOI : 10.1143/ptp/89.2.313

N. Nakagawa and Y. Kuramoto, Anomalous lyapunov spectrum in globally coupled oscillators, Physica D: Nonlinear Phenomena, vol.80, issue.3, pp.307-316, 1995.
DOI : 10.1016/0167-2789(94)00185-S

L. Brunnet, H. Chaté, and P. Manneville, Long-range order with local chaos in lattices of diffusively coupled ODEs, Physica D: Nonlinear Phenomena, vol.78, issue.3-4, pp.141-154, 1994.
DOI : 10.1016/0167-2789(94)90111-2

T. Shibata, T. Chawanya, and K. Kaneko, Noiseless Collective Motion out of Noisy Chaos, Physical Review Letters, vol.82, issue.22, pp.4424-4427, 1999.
DOI : 10.1103/PhysRevLett.82.4424

S. De-monte, F. Ovidio, H. Chaté, and M. , Noise-Induced Macroscopic Bifurcations in Globally Coupled Chaotic Units, Physical Review Letters, vol.92, issue.25, p.254101, 2004.
DOI : 10.1103/PhysRevLett.92.254101

S. De-monte, F. Ovidio, E. Mosekilde, and H. Chaté, Low-Dimensional Chaos in Populations of Strongly-Coupled Noisy Maps, Progress of Theoretical Physics Supplement, vol.161, pp.27-42, 2006.
DOI : 10.1143/PTPS.161.27

T. Bohr, G. Grinstein, Y. He, and C. Jayaprakash, Coherence, Chaos, and Broken Symmetry in Classical, Many-Body Dynamical Systems, Physical Review Letters, vol.58, issue.21, pp.2155-2158, 1987.
DOI : 10.1103/PhysRevLett.58.2155

J. P. Eckmann and D. Ruelle, Ergodic theory of chaos and strange attractors, Reviews of Modern Physics, vol.57, issue.3, pp.617-656, 1985.
DOI : 10.1103/RevModPhys.57.617

D. Ruelle, Large volume limit of the distribution of characteristic exponents in turbulence, Communications in Mathematical Physics, vol.24, issue.II, pp.287-302, 1982.
DOI : 10.1007/BF01218566

P. Manneville, Liapounov exponents for the Kuramoto-Sivashinsky model, Liapounov exponents for the Kuramoto-Sivashinsky model, pp.319-326, 1985.
DOI : 10.1007/3-540-15644-5_26

L. Keefe, Properties of Ginzburg-Landau attractors associated with their Lyapunov vectors and spectra, Physics Letters A, vol.140, issue.6, pp.317-322, 1989.
DOI : 10.1016/0375-9601(89)90627-0

R. Livi, A. Politi, and S. Ruffo, Distribution of characteristic exponents in the thermodynamic limit, Journal of Physics A: Mathematical and General, vol.19, issue.11, pp.2033-2040, 1986.
DOI : 10.1088/0305-4470/19/11/012

O. 'hern, C. S. Egolf, D. A. Greenside, and H. , Lyapunov spectral analysis of a nonequilibrium Ising-like transition, Physical Review E, vol.53, issue.4, pp.3374-3386, 1996.
DOI : 10.1103/PhysRevE.53.3374

T. Shibata and K. Kaneko, Collective Chaos, Physical Review Letters, vol.81, issue.19, pp.4116-4119, 1998.
DOI : 10.1103/PhysRevLett.81.4116

M. Cencini, M. Falcioni, D. Vergni, and A. Vulpiani, Macroscopic chaos in globally coupled maps, Physica D: Nonlinear Phenomena, vol.130, issue.1-2, pp.58-72, 1999.
DOI : 10.1016/S0167-2789(99)00015-9

M. Cencini and A. Vulpiani, Finite size Lyapunov exponent: review on applications, Journal of Physics A: Mathematical and Theoretical, vol.46, issue.25, p.254019, 2013.
DOI : 10.1088/1751-8113/46/25/254019

K. A. Takeuchi, H. Chaté, F. Ginelli, A. Politi, and A. Torcini, Extensive and Subextensive Chaos in Globally Coupled Dynamical Systems, Physical Review Letters, vol.107, issue.12, p.124101, 2011.
DOI : 10.1103/PhysRevLett.107.124101

F. Ginelli, P. Poggi, A. Turchi, H. Chaté, R. Livi et al., Characterizing Dynamics with Covariant Lyapunov Vectors, Physical Review Letters, vol.99, issue.13, p.130601, 2007.
DOI : 10.1103/PhysRevLett.99.130601

URL : http://arxiv.org/abs/0706.0510

F. Ginelli, H. Chaté, R. Livi, and A. Politi, Covariant Lyapunov vectors, Journal of Physics A: Mathematical and Theoretical, vol.46, issue.25, p.254005, 2013.
DOI : 10.1088/1751-8113/46/25/254005

URL : https://hal.archives-ouvertes.fr/cea-01478874

K. A. Takeuchi, F. Ginelli, and H. Chaté, Lyapunov Analysis Captures the Collective Dynamics of Large Chaotic Systems, Physical Review Letters, vol.103, issue.15, p.154103, 2009.
DOI : 10.1103/PhysRevLett.103.154103

A. Mirlin, Statistics of energy levels and eigenfunctions in disordered systems, Physics Reports, vol.326, issue.5-6, pp.259-382, 2000.
DOI : 10.1016/S0370-1573(99)00091-5

M. Sano and Y. Sawada, Transition from quasi-periodicity to chaos in a system of coupled nonlinear oscillators, Physics Letters A, vol.97, issue.3, pp.73-76, 1983.
DOI : 10.1016/0375-9601(83)90513-3

M. Jones, Kumaraswamy???s distribution: A beta-type distribution with some tractability advantages, Statistical Methodology, vol.6, issue.1, pp.70-81, 2009.
DOI : 10.1016/j.stamet.2008.04.001

J. Teramae and Y. Kuramoto, Strong desynchronizing effects of weak noise in globally coupled systems, Physical Review E, vol.63, issue.3, p.36210, 2001.
DOI : 10.1103/PhysRevE.63.036210

H. Yang, K. A. Takeuchi, F. Ginelli, H. Chaté, and G. Radons, Hyperbolicity and the Effective Dimension of Spatially Extended Dissipative Systems, Physical Review Letters, vol.102, issue.7, p.74102, 2009.
DOI : 10.1103/PhysRevLett.102.074102

K. A. Takeuchi, H. Yang, F. Ginelli, G. Radons, and C. , Hyperbolic decoupling of tangent space and effective dimension of dissipative systems, Physical Review E, vol.84, issue.4, p.46214, 2011.
DOI : 10.1103/PhysRevE.84.046214

A. Lema??trelema??tre and H. Chaté, Phase Ordering and Onset of Collective Behavior in Chaotic Coupled Map Lattices, Physical Review Letters, vol.82, issue.6, pp.1140-1143, 1999.
DOI : 10.1103/PhysRevLett.82.1140

P. Marcq, H. Chaté, and P. Manneville, Critical Properties of Phase Transitions in Lattices of Coupled Logistic Maps, Progress of Theoretical Physics Supplement, vol.161, pp.244-250, 2006.
DOI : 10.1143/PTPS.161.244

URL : https://hal.archives-ouvertes.fr/hal-00084189